MAUDE Adverse Event Report: RICHARD WOLF GMBH; INNER SHEATH RESECTOSCOPE 22FR

RICHARD WOLF GMBH; INNER SHEATH RESECTOSCOPE 22FR
Model Number 86753225
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that at the beginning of a holep procedure, the coating material of the o-rings, part 15364395, batch 4500409934, and part 15364396, batch 59037/1, on the inner sheath resectoscope, part 86753225 batch 1593766, were found to be peeling off.A second inner sheath resectoscope, part 86753245 batch 1587669, containing the same o-ring batches as the first resectoscope, was opened and the same repeated issue was found.There was a reported hour delay while the surgical staff tried to clean up the o-rings.There were no other back-up resectoscope available, and the scheduled procedure was not completed.There was no patient harm reported.
 
Additional Manufacturer Narrative
Richard wolf is reporting this event under part 86753225, inner sheath resectoscope 22fr, batch 1593766, as the suspect medical device, because the defective o-ring 7,65x 1,78 vmq-70 coated, part 15364395, batch 4500409934, and o-ring 9,25x 1,78-vmq-70 coated, part 15364396, batch 59037/1 are both components of the inner sheath resectoscope.Components do not have fda product codes and are not required.

Common Device Name
INNER SHEATH RESECTOSCOPE 22FR
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM  75438
MDR Report Key21573201
Report Number1418479-2025-00002
Device Sequence Number8272251
Product Code FJL
UDI-Device Identifier04055207065464
UDI-Public04055207065464
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2025
Report Date (Section F) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number86753225
Device Catalogue Number86753225
Device Lot Number1593766
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/12/2025
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer03/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA03/11/2025